# SDR ASAA2024061651092

- Difficulty date: June 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 63,385 hours, 18,880 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5302
- Condition: Cracked
- Location: Hss 102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB AT STA 101.90 IS CRACKED. MARKED. GROUNDED - YES. REPAIRED LEFT HORIZONTAL STAB RIB AT STA 101.90 IAW B737-800 SRM 55-10-09-2R-4.
